| Model Number |
BF-P60 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the bronchofiberscope had tube coating peeled, and insertion section flexible tube display disappeared.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.The device was returned to olympus for inspection.A definitive root cause could not be determined.Based on the results of the investigation, it is likely that the following led to the malfunction: due to stress from use, external factors, or handling.Olympus will continue to monitor the field performance of this device.